On the behavior of π-submaximal subgroups under homomorphisms Full article
Journal |
Communications in Algebra
ISSN: 0092-7872 , E-ISSN: 1532-4125 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2019, Volume: 48, Number: 2, Pages: 702-707 Pages count : 6 DOI: 10.1080/00927872.2019.1654500 | ||||||
Tags | minimal nonsolvable group; π-maximal subgroup; π-submaximal subgroup | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Revin D.O.
, Zavarnitsine A.V.
On the behavior of π-submaximal subgroups under homomorphisms
Communications in Algebra. 2019. V.48. N2. P.702-707. DOI: 10.1080/00927872.2019.1654500 WOS Scopus OpenAlex
On the behavior of π-submaximal subgroups under homomorphisms
Communications in Algebra. 2019. V.48. N2. P.702-707. DOI: 10.1080/00927872.2019.1654500 WOS Scopus OpenAlex
Dates:
Submitted: | Jul 9, 2019 |
Identifiers:
Web of science: | WOS:000483237600001 |
Scopus: | 2-s2.0-85071617016 |
OpenAlex: | W3103077244 |